The Supplement Guide
Home | Sign up | Log in
Stackers 2
Manufacturer: NVE Pharmaceuticals

(Based on 7 reviews)
Avg. Price: $33
Reviews: 1 - 5 of 7   View as Outline   Next   All Post Review
I wasted money
Oct 27, 2008 2:54 am
Alex


Joined: Oct 24, 2008
Points: 1170


This product is a real waste of money, you can get much better for half the cost somewhere else. nobody should ever try to use a product that tries to destroy them.

Date Purchased: 6/06
Price Paid: $35
Recommend: No
Pros:
none

Cons:
jitters, increased heart rate, can make you pass out and stomach cramps./


scary things these pills
Oct 27, 2008 1:13 am
dazedred2008


Joined: Oct 26, 2008
Points: 225


They give you an amazing amount of energy but they can cause someone who hasn't eaten before the pill to passout .i would not take these ever!

Date Purchased: august 07
Price Paid: $19
Recommend: No
Pros:
they sure work.

Cons:
they are very unsafe.


Crazy stuff
Oct 26, 2008 10:03 pm
msbat


Joined: Oct 23, 2008
Points: 480


I took these a few years ago when I was desperate to have more energy to lose weight. I tried one, and it sent me through the roof! It made my heart flutter and my head was in full-on GO mode. It did give me crazy energy, but I realized this wasn't going to help me in the long-run of things. I'd never take them again.

Date Purchased: 3/2006
Price Paid: $30
Recommend: No
Pros:
gives you a boost of energy

Cons:
increased heart rate


Rip Off
Oct 26, 2008 7:14 pm
kdlucky37


Joined: Oct 25, 2008
Points: 285


I bought this after seeing the ads on television about it. I expected it to create wonders and I was totally an idiot for believing it would create a miracle. It caused me to have jitters and I actually felt my heart going a little faster. It also caused diarreah and I kept on having stomach cramps and it also gave me headaches.

Date Purchased: 01/07
Price Paid: $35
Recommend: No
Pros:
It gave me some energy

Cons:
Headaches, stomach cramps, diarreah, jitters, heart racing


Awful. Just Awful.
Oct 26, 2008 6:29 pm
KnitsofLove


Joined: Oct 24, 2008
Points: 555


I really seem to get sucked in by the dieting pill commercials. The commercial made it seem like it would melt the pounds off with no work from you, and would be wonderful. What it didn't say is that it works more like a laxative with a huge dose of caffeine. You're constantly jittering and anxious, and you get diarrhea after every meal!

Date Purchased: Unknown
Price Paid: $20
Recommend: No
Cons:
Jitters, anxiety, hyperness, diarrhea, stomach cramps.


More Information
Help Help
Member List Member List
Moderator List Moderator List
TheSupplementGuide.org
Copyright ©2019 TheSupplementGuide.org. All rights reserved.